MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE FATHOM¿ -16; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC - MAPLE GROVE FATHOM¿ -16; WIRE, GUIDE, CATHETER
Model Number M001509000
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr.: device was not returned for evaluation.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that guide wire coating issue occurred.The target lesion was located in the hepatic artery.A 140x25cm fathom" -16 guide wire was selected for use.During procedure, it was noted that the wire was unable to move forward.The device was pulled back and it was found out that the surface of the wire was harsh and coating looked like it was almost taken off, not completely detached.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.

Brand Name
FATHOM¿ -16
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6107010
Report Number2134265-2016-10050
Device Sequence Number889507
Product Code DQX
UDI-Device Identifier08714729764410
UDI-Public(01)08714729764410(17)20190430(10)19174636.
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K111485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberM001509000
Device Catalogue Number50-900
Device Lot Number19174636
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2016
Initial Report FDA Received Date11/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR